# SDR FDEA200912014315

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Part number: 453N161137
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT - FLOOR PLATE SPLICE STRAP AT BS 750 FOUND CORRODED. CORRODED STRAP AT BS 750 REMOVED AND REPLACED IAW SRM 51-40-02.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
